RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1987, Volume 21, Issue 2, Pages 23–41 (Mi faa1188)  

This article is cited in 1 scientific paper (total in 1 paper)

Varieties of modules of $F$-sheaves

V. G. Drinfeld


Full text: PDF file (2608 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1987, 21:2, 107–122

Bibliographic databases:

UDC: 513.6
Received: 22.10.1986

Citation: V. G. Drinfeld, “Varieties of modules of $F$-sheaves”, Funktsional. Anal. i Prilozhen., 21:2 (1987), 23–41; Funct. Anal. Appl., 21:2 (1987), 107–122

Citation in format AMSBIB
\Bibitem{Dri87}
\by V.~G.~Drinfeld
\paper Varieties of modules of $F$-sheaves
\jour Funktsional. Anal. i Prilozhen.
\yr 1987
\vol 21
\issue 2
\pages 23--41
\mathnet{http://mi.mathnet.ru/faa1188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=902291}
\zmath{https://zbmath.org/?q=an:0665.12013}
\transl
\jour Funct. Anal. Appl.
\yr 1987
\vol 21
\issue 2
\pages 107--122
\crossref{https://doi.org/10.1007/BF01078024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987L104500003}


Linking options:
  • http://mi.mathnet.ru/eng/faa1188
  • http://mi.mathnet.ru/eng/faa/v21/i2/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Drinfeld, “The proof of peterson's conjecture for $GL(2)$ over a global field of characteristic $p$”, Funct. Anal. Appl., 22:1 (1988), 28–43  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:521
    Full text:220
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019